# SDR ASOA2016060614997

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FS 847.00+64 & 977.00 RT HAS CORROSION DAMAGE.  EVALUATED SEAT TRUCK FS847.00+64-FS977.00 RT FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A02 SRM 53-51-49-101-001-A02.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.  R & R SEAT STA 847.00+64-977.00 RT IAW AMM 53-00-49-000-801 & 53-00-49-400-801, CONFIGURATION A07.
